# SDR USAA070047

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 785 - 847 RBL 14 HAS CORROSION.  REMOVED DAMAGE & INSTALLED FAB'D PARTS PER SRM 53-00-53, FIG 201; CORR LEVEL 2; TASK C53-100-01, DEFECT SIZE:  65 INCHES.
